# SDR ABXA20181212141

- Difficulty date: December 12, 2018
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 91,467 hours, 41,954 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 113T310063
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON THE INTERNAL SPICE RIB OF THE LEFT OUTBOARD FLAP AT OTEF STATION 83.73. THE RIB WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
